Instytut Matematyki
Politechnika Łódzka

dr
Michał Boczek
Zakład
Zakład Ubezpieczeń i Rynków Kapitałowych
Stanowisko
adiunkt badawczo-dydaktyczny
Pokój
168
Telefon
(+48) 42 631-38-59
e-mail
michal.boczek.1@p.lodz.pl

Doktoranci
  • Anton Hovana (Pavol Jozef Šafárik University in Košice), Generalized Sugeno integrals, 2020 (promotor pomocniczy)

Publikacje w Czasopismach Naukowych
  • Michał Boczek, Ondrej Hutník, Marek Kałuszka, On Prékopa-Leindler type inequality for Sugeno integral, Fuzzy Sets and Systems (140 pkt.), 430 (2022), 114-125
  • Michał Boczek, Anton Hovana, Marek Kałuszka, On some distributivity equation related to minitive and maxitive homogeneity of the upper n-Sugeno integral, Fuzzy Sets and Systems (140 pkt.), 430 (2022), 102-113
  • Michał Boczek, L. Jin, Marek Kałuszka, The interval-valued Choquet-Sugeno-like operator as a tool for aggregation of interval-valued functions, Fuzzy Sets and Systems 448 (140 pkt.), JCR, 140 (2022), 35-48
  • Michał Boczek, Ondrej Hutnik, Marek Kałuszka, Choquet-Sugeno-like operator based on relation and conditional aggregation operators, Information Sciences (200 pkt.), 582 (2022), 1-21
  • Michał Boczek, Anton Hovana, Ondrej Hutník, Marek Kałuszka, New monotone measure-based integrals inspired by scientific impact problem, European Journal of Operational Research (140 pkt.), 290 (1) (2021), 346-357
  • Michał Boczek, L. Jin, R. Mesiar, R.R. Yager, On monotonicity of the Interval Sugeno Integral, IEEE Transactions on Fuzzy Systems (200 pkt.), 29 (9) (2021), 2825 - 2827
  • Michał Boczek, LeSheng Jin, Marek Kałuszka, Interval-valued seminormed fuzzy operators based on admissible orders, Information Sciences (200 pkt.), 574 (2021), 96-110
  • Michał Boczek, Lenka Halčinová, Ondrej Hutník, Marek Kałuszka, Novel survival functions based on conditional aggregation operators, Information Sciences (200 pkt.), 580 (2021), 705-719
  • Michał Boczek, A. Hovana, O. Hutník, Marek Kałuszka, Hölder-Minkowski type inequality for generalized Sugeno integral, Fuzzy Sets and Systems (140 pkt.), 396 (2020), 51-71
  • Michał Boczek, Lenka Halčinová, Ondrej Hutník, Marek Kałuszka, Probabilistic measures and integrals: how to aggregate imprecise data, In: Torra V., Narukawa Y., Nin J., Agell N. (eds) Modeling Decisions for Artificial Intelligence. MDAI 2020. Lecture Notes in Computer Science, Springer (70 pkt.), vol.12256 (2020),
  • Michał Boczek, Anton Hovana, Ondrej Hutník, General Chebyshev Type Inequality for Seminormed Fuzzy Integral, In: Torra V., Narukawa Y., Pasi G., Viviani M. (eds) Modeling Decisions for Artificial Intelligence. MDAI 2019. Lecture Notes in Computer Science, Springer (70 pkt.), vol.11676 (2019),
  • Michał Boczek, Marek Kałuszka, Sharp bounds of Jensen type for the generalized Sugeno integral, Information Sciences (200 pkt.), 481 (2019), 463-473, JCR
  • Michał Boczek, Anton Hovana, Ondrej Hutník, General form of Chebyshev type inequality for generalized Sugeno integral, International Journal of Approximate Reasoning (140 pkt.), 115 (2019), 1-12
  • Michał Boczek, Marek Kałuszka, Nierówności typu Fonga-Vašíčka dla problemu immunizacji portfela aktywów i zobowiązań, Roczniki Kolegium Analiz Ekonomicznych (9 pkt.), 51 (2018), 209-228
  • Michał Boczek, Marek Kałuszka, On conditions under which some generalized Sugeno integrals coincide: A solution to Dubois' problem, Fuzzy Sets and Systems (40 pkt.), 326 (2017), 81-88, JCR
  • Michał Boczek, Marek Kałuszka, On comonotone commuting and weak subadditivity properties of seminormed fuzzy integrals, Fuzzy Sets and Systems (40 pkt.), 304 (2016), 35-44, JCR
  • Michał Boczek, Marek Kałuszka, On S-homogeneity property of seminormed fuzzy integral: An answer to an open problem, Information Sciences (45 pkt.), 327 (2016), 327-331, JCR
  • Michał Boczek, Marek Kałuszka, On the Minkowski-Hölder type inequalities for generalized Sugeno integrals with an application, Kybernetika (15 pkt.), 52 (2016), 329-347, JCR
  • Michał Boczek, Marek Kałuszka, On Carlson's inequality for Sugeno and Choquet integrals, Soft Computing (25 pkt.), 20 (2016), 2513-2519, JCR
  • Marek Kałuszka, Michał Boczek, Steffensen type inequalities for fuzzy integrals, Appl. Math. Comput, 261 (2015), 176-182, JCR
  • Michał Boczek, Marek Kałuszka, Translation-invariant semicopula-based integrals: The solution to Hutník's open problem, Fuzzy Sets and Systems, 271 (2015), 43-45, JCR
  • Michał Boczek, O pewnych miarach ryzyka, Roczniki Kolegium Analiz Ekonomicznych, 37 (2015), 323-337
  • Marek Kałuszka, Andrzej Okolewski, Michał Boczek, On Chebyshev type inequalities for generalized Sugeno integrals, Fuzzy Sets and Systems, 244 (2014), 51-62, JCR
  • Marek Kałuszka, Andrzej Okolewski, Michał Boczek, On the Jensen type inequality for generalized Sugeno integral, Information Sciences, 266 (2014), 140-147, JCR